# SDR SWAA2023012786577

- Difficulty date: December 30, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Bs 693 Lbl35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN PRESSURE WEB AT LBL 35 BS 693.<[01] REMOVED CORROSION ON PASSENGER CABIN PRESSURE WEB AT LBL 35 BS 693 IN AN AREA OF 0.8X0.85 IAW SRM 51-10-02-0G-0;[02] REMOVED 1EA FASTENER AT B.S 693 LBL 35 IAW SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTIONS STEP 1;2.;[04] COMPLETED STEPS 1; 2 AND 3.;[05] INSTALLED 1EA FASTENER AT B.S 693 LBL 35 IAW SRM 51-40-02-0G-0;[06] VERIFIED CORRECTIVE ACTION #5;[07] PASSENGER CABIN PRESSURE WEB AT LBL 35; BS 693 HAS NO ALLOWABLE DAMAGE ENTRY THEREFORE; DAMAGE IS FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.;[08] VERIFIED CORRECTIVE ACTIONS STEP 7.;[09] REPAIRED DAMAGE ON PASSENGER CABIN PRESSURE WEB AT LBL 35; BS 693 PER EA 23-153-00067.;[10] VERIFIED REPAIRED DAMAGE ON PASSENGER CABIN PRESSURE WEB AT LBL 35; BS 693 PER EA 23-153-00067 AND MEASUREMENT FIELD.;[11] VERIFIED REPAIRED DAMAGE ON PASSENGER CABIN PRESSURE WEB AT LBL 35; BS 693 PER EA 23-153-00067 AND MEASUREMENT FIELD.
